# SDR MYW2006F00005

- Difficulty date: February 27, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- System (JASC): 2720 · Rudder Control System
- Part: Control Unit
- Part number: 4193001003
- Part serial: 00998
- Condition: Shorted
- Location: Rudder Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, YAW DAMPER DISENGAGED AUTOMATICALLY IN FLIGHT.  FAULT CODE 22203000.  TRANSFERRED TO DMI 4502.  TROUBLESHOT SYSTEM.  FOUND RUDDER PCU AT FAULT.  REMOVED AND REPLACED RUDDER PCU IAW AMM.  OPERATION AND LEAK CHECKS NORMAL.  RETURNED AIRCRAFT TO SERVICE.  (K)
